Side affects felt muscle problems and stomach irritation can this drug do that?

Question is Closed Report Mark as Favorite

Answers (1)

5 Oct 2009

Some drugs can do that.But if you want to know about a certain drug would you please let us which one you are talking about, so we can help you?

Votes: +0
itsmetoo2 5 Oct 2009

I read the side effects on this oral wash, I do not find any of these problems you have is indicated of this medicine. Please read http://www.drugs.com/mtm/chlorhexidine-gluconate.html for further questions.

Best to You

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What medications cause muscle pain and upset stomach?

I have been suffering from sharp muscle aches and upset stomach lately. The muscle pains are in my neck and shoulders and arms. Could it be a drug ...

1 answer 3 Jul 2012

Muscle Pain - My boyfriend has severe pain at times in his right side round to his stomach been goin

... on about a month now he will be a little better and then will be holding his stomach after riding or anyone touches him on it. he says even his ...

3 answers 2 Jun 2013

My wife has been on Metoclopramide. 10mg tablets 3 times a day for seven years 16 weeks ago?

... because my wife felt very dry mouth irritable tongue she decided to stop taking them two weeks later . All hell breaks lose she feels muscle ...

1 answer 6 Oct 2013

How long after taking clindamycin do the side affects continue?

I was prescribed the drug a month ago, and had the side affects of diahrea , stomach cramps and general fatigue. For about a week after I took the ...

1 answer 22 May 2014